Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A characterization of Lašnev spaces

Author: H. H. Hung
Journal: Proc. Amer. Math. Soc. 103 (1988), 1278-1280
MSC: Primary 54C10
MathSciNet review: 955022
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give here a characterization of closed images of metrizable spaces in terms of the primitive concept of an ever finer sequence of partitions and a requirement considerably weaker than that of a $ k$-network.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10

Retrieve articles in all journals with MSC: 54C10

Additional Information

PII: S 0002-9939(1988)0955022-3
Keywords: Metrizable spaces, closed images, $ \sigma $-hereditarily closure-preserving $ k$-networks, $ g$-functions, ever finer sequence of partitions, property weaker than that of a $ k$-network
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia